MathSciNet Relay Station
MathSciNet bibliographic data
MR1087511 65N30 (65N15)
Cai, Zhi Qiang; Mandel, Jan; McCormick, Steve The finite volume element method for diffusion equations on general triangulations. SIAM J. Numer. Anal. 28 (1991), no. 2, 392–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement